Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 39–39 | Cite as

Antineoplastics/cidofovir/immunosuppressants

Various toxicities: case report
Case report
  • 54 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 5-year-old girl developed posterior reversible encephalopathy syndrome and BK virus nephropathy following immunosuppressive treatment with basiliximab, methylprednisolone, mycophenolate mofetil, tacrolimus and prednisone. She also developed systemic BK virus infection during treatment with cyclophosphamide, doxorubicin, prednisone, rituximab and vincristine; acute kidney injury secondary to tacrolimus toxicity and cidofovir; and cytopenia during treatment with leflunomide [not all routes, dosages and outcomes stated; duration of treatments to reactions onset not stated].

The girl was diagnosed with dilated cardiomyopathy at four months of age and scheduled for heart transplant. Two months prior to transplantation, she underwent cardiac pulmonary resuscitation for cardiac...

Reference

  1. Lee Y, et al. BK virus nephropathy and multiorgan involvement in a child with heart transplantation. Clinical Nephrology 91: 107-113, No. 2, Feb 2019. Available from: URL: http://doi.org/10.5414/CN109520 - South KoreaCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations